# SDR FDEA201202230675

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1515551
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT HAS CORROSION BETWEEN BS 1020-1040, RBL 65.  R & R FLOOR SUPPORT IAW SRM 51-40-02.  MAJOR REPAIR.
